# SDR SWIA200515406

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 26,945 hours, 38,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOP.   RELAMPED AFT CEILING EMERGENCY LIGHT. OPERATIONAL CHECK GOOD.
